Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Title: , vol. 7 Encyclopaedia of mathematical sciences
Additional book information: Several complex variables I (A. G. Vitushkin, ed.), Springer-Verlag, New York, Berlin, Heidelberg, 1990, 241 pp., $59.00. ISBN 0-387-17004-9.

References [Enhancements On Off] (What's this?)

  • 1. S. S. Abhyankar, Local analytic geometry, Academic Press, New York and London, 1964. MR 175897
  • 2. L. Carleson, Interpolation by bounded analytic functions and the corona problem, Ann. of Math. (2) 76 (1962), 547-559. MR 141789
  • 3. S.-S. Chern and J. Moser, Real hypersurfaces in complex manifolds, Acta Math. 133 (1974), 219-271. MR 425155
  • 4. M. Chirka, Complex analytic sets (Russian), Nauka, Moscow, 1985. (English translation: Kluwer Academic, Dordrecht and Boston, 1989.)
  • 5. R. C. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, NJ, 1965. MR 180696
  • 6. Nessim Sibony, Problème de la couronne pour des domaines pseudoconvexes à bord lisse, Ann. of Math. (2) 126 (1987), no. 3, 675–682 (French). MR 916722,
  • 7. A. K. Tsikh, Multidimensional residues and their applications, (Russian), Nauka, Novosibirsk, 1988.
  • 8. A. G. Vitushkin, Real-analytic hypersurfaces of complex manifolds, Uspekhi Mat. Nauk 40 (1985), no. 2(242), 3–31, 237 (Russian). MR 786085

Review Information:

Reviewer: Edgar Lee Stout
Journal: Bull. Amer. Math. Soc. 24 (1991), 435-440